English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial values of sums of products of consecutive integers

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Bazsó, A., Bérczes, A., Hadju, L., & Luca, F. (2018). Polynomial values of sums of products of consecutive integers. Monatshefte für Mathematik, 187(1), 21-34. doi:10.1007/s00605-017-1130-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-06FA-C
Abstract
There is no abstract available